# SDR SIMA20201102002

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 39,187 hours, 35,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD WING TO FUSELAGE FAIRING EMERGENCY LIGHT INOPERABLE.  C/A: R & R LT FWD WING TO FUSELAGE FAIRING EMERGENCY LIGHT BULB, IAW EMB 140 AMM 33-50-10.  OPERATIONS CHECK GOOD.
